RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2001, Number 10, Pages 39–46 (Mi ivm943)  

This article is cited in 1 scientific paper (total in 1 paper)

The averaging method in the problem of periodic solutions of quasilinear parabolic equations

V. S. Klimov

P. G. Demidov Yaroslavl State University

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001, 45:10, 36–43

Bibliographic databases:

UDC: 517.958
Received: 13.03.2000

Citation: V. S. Klimov, “The averaging method in the problem of periodic solutions of quasilinear parabolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 10, 39–46; Russian Math. (Iz. VUZ), 45:10 (2001), 36–43

Citation in format AMSBIB
\Bibitem{Kli01}
\by V.~S.~Klimov
\paper The averaging method in the problem of periodic solutions of quasilinear parabolic equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 10
\pages 39--46
\mathnet{http://mi.mathnet.ru/ivm943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1880009}
\zmath{https://zbmath.org/?q=an:1005.35012}
\elib{http://elibrary.ru/item.asp?id=9082842}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 10
\pages 36--43


Linking options:
  • http://mi.mathnet.ru/eng/ivm943
  • http://mi.mathnet.ru/eng/ivm/y2001/i10/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Klimov V.S., “Periodic Solutions of Evolution Equations with Homogeneous Principal Part”, Differ Equ, 44:8 (2008), 1101–1110  crossref  mathscinet  zmath  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:131
    Full text:40
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019